Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isometries on $ L\sp{p}$ spaces and copies of $ l\sp{p}$ shifts


Authors: Stephen L. Campbell, Gary D. Faulkner and Marianne L. Gardner
Journal: Proc. Amer. Math. Soc. 77 (1979), 198-200
MSC: Primary 47A15; Secondary 47B37
MathSciNet review: 542084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given on an isometry V in an $ {L^p}$ space so that there exists an invariant subspace M such that V restricted to M is isometrically equivalent to the unilateral shift on $ {l^p}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47B37

Retrieve articles in all journals with MSC: 47A15, 47B37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0542084-5
PII: S 0002-9939(1979)0542084-5
Keywords: Isometries, invariant subspaces, shifts in Banach spaces
Article copyright: © Copyright 1979 American Mathematical Society